# SDR 2024F00258

- Difficulty date: October 14, 2024
- Submitted: October 21, 2024
- Operation: General aviation
- Aircraft: N521BU
- Make and model: Cessna 680CE
- Aircraft serial: 6800330
- Aircraft time: 3,426 hours, 2,201 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6361B000104
- Part serial: 0364
- Condition: Faulted
- Location: Zone 300
- Part time: 3,426 hours, 2,201 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM KHPN , THE PRIMARY STAB TRIM FAILED . CONTROL PRESSURE BECAME EXCESSIVE AS THE AIRCRAFT PITCHED UP. THE CREW SWITCHED TO SECONDARY TRIM , THE SECONDARY TRIM ALSO FAILED. THE PIC DECLARED AN EMERGENCY AND THE EMERGENCY /ABNORMAL CHECKLIST WAS UTILIZED. UNTIL AIRSPEED WAS REDUCED, IT TOOK BOTH CREW MEMBERS PUSHING ON THE CONTROL YOKE TO REMAIN IN CONTROL. THE AIRCRAFT LANDED AT KSWF. TEXTRON AVIATION PERFORMED REPLACEMENT OF THE STAB TRIM ACTUATOR AND SECONDARY TRIM MOTOR.  A TEARDOWN REPORT OF THE STAB TRIM LINEAR ACTUATOR AND SECONDARY TRIM MOTOR IS IN PROCESS AT THIS TIME.  IT WAS NOTED THAT THE STAB TRIM ACTUATOR TORQUE CHECK FAILED. THE TORQUE WAS FOUND ABOVE THE ALLOWABLE LIMIT. ALSO, THE AIRCRAFT WAS PAINTED 12 DAYS PRIOR.  TEXTRON AVIATION REPORTED THAT EXCESSIVE PAINT ON THE INTERIOR OF THE STAB WIPER FAIRINGS WAS CAUSING UNDUE DRAG TO THE STAB MOVEMENT WHICH MAY OR MAY NOT HAVE BEEN A CONTRIBUTING FACTOR.
